# SDR AALA202201101348

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737*
- Aircraft serial: 33486
- Aircraft time: 26,517 hours, 11,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 13C EMERGENCY EXIT LIGHT HANGING DOWN. REPLACED SHROUD PER B737 AMM 25-22-00.
